BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the Weight Distribution of the Coset Leaders of Constacyclic Codes
Authors: Velikova, Evgeniya
Bojilov, Asen
Keywords: Covering Radius
Constacyclic Codes
Coset Leaders
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 2, (2008), 105p-110p
Abstract: Constacyclic codes with one and the same generator polynomial and distinct length are considered. We give a generalization of the previous result of the first author [4] for constacyclic codes. Suitable maps between vector spaces determined by the lengths of the codes are applied. It is proven that the weight distributions of the coset leaders don’t depend on the word length, but on generator polynomials only. In particular, we prove that every constacyclic code has the same weight distribution of the coset leaders as a suitable cyclic code.
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 2

Files in This Item:

File Description SizeFormat
sjc050-vol2-num2-2008.pdf101.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License